# SDR EVCA00031

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N216S
- Make and model: Bell 206L-1
- Aircraft serial: 45669
- Aircraft time: 9,730 hours, 48,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206033110183
- Condition: Cracked
- Location: Zone 200
- Part time: 9,730 hours, 48,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB AT THE TOP OF THE VERTICAL TUNNEL.  LOCATED ON THE PILOTS SIDE OF THE VERTICAL TUNNEL.
